Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 139, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 7, 2021, 10:06 PM EDT for Lackawanna County, Susquehanna County, Wayne County, Pennsylvania; 5 counties in New York. It was in force for 54 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2021, 10:06 PM EDT (02:06 UTC)
- Expired
- Jul 7, 2021, 11:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Broome County, NY, Chenango County, NY, Delaware County, NY, Otsego County, NY, Tioga County, NY, Lackawanna County, PA, Susquehanna County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 33 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 10:10 PM EDT | TSTM WND DMG | Castle Creek, NY | 2 GREENHOUSES BLOWN OVER. REPORT TO NWS VIA SOCIAL MEDIA. RADAR ESTIMATED TIME. |
| Jul 7, 10:11 PM EDT | HAIL 1 | 1 W Endicott, NY | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Jul 7, 10:12 PM EDT | TSTM WND DMG | 1 E Hickory Grove, PA | TREE DOWN OVER ROAD. VIA DISPATCH SCANNER. |
| Jul 7, 10:15 PM EDT | TSTM WND DMG | 2 Nne Chenango Bridge, NY | TREE DOWN ALL THE WAY ACROSS PATCH ROAD NEAR HIGH SCHOOL. REPORTED TO NWS VIA SOCIAL MEDIA. RADAR ESTIMATED TIME. |
| Jul 7, 10:19 PM EDT | TSTM WND DMG | 4 Ene Pleasant Mount, PA | MULTIPLE TREES DOWN. |
| Jul 7, 10:25 PM EDT | TSTM WND DMG | 4 Nne Whitney Point, NY | UPPER LISLE ROUTE 26 - TREES BLOCKING HALF OF ROAD IN 2 SPOTS, ANOTHER COMPLETELY BLOCKING MERRILL CREEK ROAD. |
| Jul 7, 10:30 PM EDT | TSTM WND DMG | Greenfield Township, PA | MULTIPLE TREES AND LINES DOWN IN GREENFIELD TOWNSHIP. |
| Jul 7, 10:36 PM EDT | TSTM WND DMG | 1 Ne Port Crane, NY | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Jul 7, 10:40 PM EDT | TSTM WND DMG | Greene, NY | TREES AND WIRES DOWN BLOCKING ROAD. |
| Jul 7, 11:00 PM EDT | TSTM WND DMG | 3 Sse Corbett, NY | TREES DOWN. ALSO, WATER AND ROCKS OVER FULLER HILL ROAD. VIA DISPATCH SCANNER. RADAR ESTIMATED TIME. |
| Jul 7, 11:05 PM EDT | TSTM WND DMG | Downsville, NY | TREE DOWN ON WIRES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 2:41 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 821 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.0
The text
As transmitted.
831
WUUS51 KBGM 080206
SVRBGM
NYC007-017-025-077-107-PAC069-115-127-080300-
/O.NEW.KBGM.SV.W.0139.210708T0206Z-210708T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
1006 PM EDT Wed Jul 7 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Southwestern Otsego County in central New York...
Broome County in central New York...
Western Delaware County in central New York...
Northeastern Tioga County in central New York...
Southern Chenango County in central New York...
Eastern Susquehanna County in northeastern Pennsylvania...
North central Lackawanna County in northeastern Pennsylvania...
Northwestern Wayne County in northeastern Pennsylvania...
* Until 1100 PM EDT.
* At 1004 PM EDT, severe thunderstorms were located along a line
extending from near Berkshire to near Royal, moving northeast at 45
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...70 mph gusts with a danergrous microburst near Binghamton
airport moving northeast toward Chenango Forks and
Whitney Point.
Elsewhere with 60 mph gusts, Hail damage to vehicles is
expected. Expect considerable tree damage. Wind damage is also
likely to mobile homes,roofs, and outbuildings.
* Locations impacted include...
Binghamton, Vestal, Johnson City, Endicott, Norwich, Kirkwood,
Conklin, Maine, Sidney and Jackson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Binghamton.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4202 7485 4155 7563 4230 7626 4241 7596
4241 7587 4245 7586 4262 7539
TIME...MOT...LOC 0204Z 238DEG 40KT 4227 7616 4164 7563
HAIL...1.00IN
WIND...70MPH
$$
MWG2 follow-up statements
652
WWUS51 KBGM 080225
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
1025 PM EDT Wed Jul 7 2021
NYC107-PAC069-080233-
/O.CAN.KBGM.SV.W.0139.000000T0000Z-210708T0300Z/
Tioga NY-Lackawanna PA-
1025 PM EDT Wed Jul 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TIOGA AND NORTH
CENTRAL LACKAWANNA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central New York...and northeastern Pennsylvania.
LAT...LON 4166 7544 4234 7603 4241 7596 4241 7587
4245 7586 4262 7539 4202 7485
TIME...MOT...LOC 0223Z 238DEG 40KT 4238 7593 4175 7540
$$
NYC007-017-025-077-PAC115-127-080300-
/O.CON.KBGM.SV.W.0139.000000T0000Z-210708T0300Z/
Otsego NY-Broome NY-Delaware NY-Chenango NY-Susquehanna PA-Wayne PA-
1025 PM EDT Wed Jul 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR SOUTHWESTERN OTSEGO...CENTRAL BROOME...WESTERN DELAWARE...
SOUTHERN CHENANGO...NORTHEASTERN SUSQUEHANNA AND NORTHWESTERN WAYNE
COUNTIES...
At 1023 PM EDT, severe thunderstorms were located along a line
extending from near Whitney Point to Pleasant Mount, moving northeast
at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail. The highest winds
will be with a dangerous microburst across northeastern
Broome and southern Chenango counties.
SOURCE...Law enforcement has reported numerous trees and wires down.
Widespread power outages in Broome county from the
microburst.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Norwich, Sidney, Walton, Guilford, Sanford, Colchester, Susquehanna,
Deposit, Coventry and Susquehanna Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4166 7544 4234 7603 4241 7596 4241 7587
4245 7586 4262 7539 4202 7485
TIME...MOT...LOC 0223Z 238DEG 40KT 4238 7593 4175 7540
HAIL...1.00IN
WIND...70MPH
$$
MWG225
WWUS51 KBGM 080254
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
1054 PM EDT Wed Jul 7 2021
NYC007-PAC115-127-080303-
/O.CAN.KBGM.SV.W.0139.000000T0000Z-210708T0300Z/
Broome NY-Susquehanna PA-Wayne PA-
1054 PM EDT Wed Jul 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROOME...NORTHEASTERN
SUSQUEHANNA AND NORTHERN WAYNE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled. Numerous trees and
wires are downed with power outages. Allow extra caution if
traveling overnight in these areas.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central New York...and northeastern Pennsylvania.
LAT...LON 4202 7485 4185 7516 4212 7542 4219 7542
4220 7550 4239 7569 4241 7577 4245 7582
4262 7539
TIME...MOT...LOC 0253Z 238DEG 40KT 4254 7558 4191 7505
$$
NYC017-025-077-080300-
/O.CON.KBGM.SV.W.0139.000000T0000Z-210708T0300Z/
Otsego NY-Delaware NY-Chenango NY-
1054 PM EDT Wed Jul 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR SOUTHWESTERN OTSEGO...WESTERN DELAWARE AND CENTRAL CHENANGO
COUNTIES...
At 1053 PM EDT, severe thunderstorms were located along a line
extending from near Norwich to near Peabrook, moving northeast at 45
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Norwich, Sidney, Walton, Guilford, Colchester, Oxford, Bainbridge,
Masonville, Unadilla and Preston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4202 7485 4185 7516 4212 7542 4219 7542
4220 7550 4239 7569 4241 7577 4245 7582
4262 7539
TIME...MOT...LOC 0253Z 238DEG 40KT 4254 7558 4191 7505
HAIL...1.00IN
WIND...70MPH
$$
MWGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:00 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 7, 8:00 PM EDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 800 PM EDT Wed Jul 7 2021 .SYNOPSIS... A Great Lakes storm system will keep showers and thunderstorms in the forecast through the end of the week. A brief dry period is possible Saturday, though another chance of showers and thunderstorms is possible on Sunday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 655 PM Update: A Severe Thunderstorm Watch remains in effect until 11PM this evening for portions of the area (southern Finger Lakes region southward through Northeast PA). As expected, scattered thunderstorms have developed along a stationary frontal boundary located across the Southern Tier of NY/southern Finger Lakes. Some of these have reached severe strength, producing locally damaging winds. These storms will slowly drift southeastward this evening. Meanwhile, another batch of showers and thunderstorms is located across Central PA and moving northeastward towards Northeast PA. These two batches will likely converge, continuing the thunderstorm threat through the evening. Instability will wane by the late evening, therefore ending the severe weather threat by 11PM. With this update, made minor adjustments to PoPs to reflect latest radar trends. Also added in mention of damaging winds and frequent lightning this evening for the areas located in the Severe Thunderstorm Watch. Otherwise, the forecast remains on track and the previous discussion remains valid. Previous Discussion: The environment still looks favorable for some scattered, strong thunderstorms through this evening. In areas across the southern Finger Lakes and Susquehanna Regions and southward across NEPA, CAPE values exceed 1500 J/kg with 0-6km Bulk Shear values of 25-30 kts. While there have been one or two isolated storms to pop up, hi-res models suggest a later event, mainly this evening through tonight. Later tonight, the environment does begin to stabilize, which would limit the severe threat. However, there does appear that there will be enough instability to support some scattered thunderstorms overnight, especially across CNY. A trough over the Great Lakes moves closer to our region overnight. This will advect tropical moisture from Elsa into the area supporting another round of rain showers Thursday morning. Some model guidance does suggest the potential for some thunderstorms as well, but confidence is too low to include thunder during the morning hours when the environment will be more stable. Temperatures this afternoon are in the 80s and low 90s after clearer skies and no thunderstorm activity allowed us get closer to our forecasted highs today. Overnight lows will remain mild as temps will only fall into the 60s. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... Upper level trough will move into western NY by midday Thursday, leading to increasing shower coverage through the late morning hours. Heavier precip will be focused east of I-81 in the afternoon, especially as a low level jet noses into the Poconos and Catskills. Models/Ensembles still have considerable uncertainty over a possible "predecessor-event" band setting up over NE PA and eastern NY. this would be associated with a combination of strong low/mid level moisture advection from the LLJ and enhanced upper level diffluence being in the right entrance region of a jet streak over eastern ON/western QC and the left exit region of more subtle 50-60 knot jet streak over eastern PA into far SE NY. Some models focus the heavier precip with this feature over the Adirondacks, while others stretch it further back into NE PA. Thu AM-Thu PM precip amounts of 1-2 inches (lower end) or 2-3 inches (higher end scenario) over the far eastern CWA by themselves wouldn't be too troublesome. Flash flood risk will mainly depend on cumulative antecedent conditions. Essentially, those areas that are hard hit by locally heavy rainfall this (Wed) evening, will be far more susceptible for flooding Thursday afternoon/evening. For this reason, we decided to hold off on issuing a Flash Flood Watch until the most susceptible areas can be assessed later tonight. There's still a small chance that Elsa could continue to trend further to the west, bringing the western fringes of the deeper tropical moisture (i.e., PWAT >2.2 inches) into the Cats/Poconos Thursday Night or Friday morning, but at this point it looks like it'll remain just to our east. Otherwise, lingering rain showers will diminish west to east through Friday, with a few additional pop-up showers or thunderstorms out west later in the afternoon. Saturday looks to be dry (at last!) with temperatures mainly in the mid 70s to lower 80s. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Continued unsettled weather is expected during the long term period with multiple chances for scattered showers and thunderstorms. A large upper level ridge will be building off the Mid-Atlantic coast and a moist southerly flow will develop across Central NY and Northeast PA. Multiple disturbances are expected to ride along the top of the ridge, leading to daily chances for scattered showers and thunderstorms. Continued to go close to NBM for PoPs, but just eliminated any mention of likely PoPs being this far out in the forecast period. A gradual warming trend is expected during the long term. Highs in the upper 70s to lower 80s are expected Sunday and Monday. Then highs in the lower to mid 80s are expected for Tuesday and Wednesday. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... While most terminals are VFR as of the 00Z TAF issuance, this will be rather short lived. Scattered showers and thunderstorms are expected to move through the area and possibly impact all terminals this evening, especially KELM, KBGM, and KAVP. Included two hour TEMPO groups for the time period where thunderstorms are most likely at these terminals. That being said, amendments are possible to further fine-tune the threat for thunderstorms. Behind the main batch of showers and thunderstorms, patchy fog and/or lower ceilings are expected. IFR conditions are expected at most terminals late tonight/early Thursday morning. Additional showers and thunderstorms are expected to move through the area on Thursday, especially during the afternoon. Right now, confidence for thunder is only high enough to include in the TAFs at KAVP and KBGM for the very end of the TAF period. This will be fine-tuned in the upcoming TAF issuances. Outlook... Thursday evening through Friday...Additional scattered showers and thunderstorms possible with associated intermittent restrictions, especially Thursday evening. Friday night through Saturday...Mainly VFR; small chance of a shower/brief restriction. Sunday through Monday...Mainly VFR; chance for showers/thunderstorms and associated restrictions. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...BTL NEAR TERM...BJG/BTL SHORT TERM...MPH LONG TERM...BJG AVIATION...BJG
Hazardous weather outlook, Jul 7, 4:36 PM EDT, 5 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 436 PM EDT Wed Jul 7 2021 NYZ009-015>018-036-037-082045- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison- Southern Oneida- 436 PM EDT Wed Jul 7 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. An eastward moving storm system will interact with moisture partly from the remnants of Elsa. Rain showers and thunderstorms will increase on Thursday and Thursday night, and a few heavier showers could lead to localized flooding, though this risk will be higher further to the east. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ022>025-044-055-PAZ038-082045- Steuben-Schuyler-Chemung-Tompkins-Cortland-Tioga-Bradford- 436 PM EDT Wed Jul 7 2021 ...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. An eastward moving storm system will interact with moisture partly from the remnants of Elsa. Rain showers and thunderstorms will increase on Thursday and Thursday night, and a few heavier showers could lead to localized flooding, though this risk will be higher over areas east of I-81. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-082045- Chenango-Otsego-Broome-Delaware-Sullivan-Susquehanna-Northern Wayne- Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- 436 PM EDT Wed Jul 7 2021 ...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. An eastward moving storm system will interact with moisture from the remnants of Elsa. Rain showers and thunderstorms could become heavy Thursday afternoon and Thursday night, with localized flooding possible, especially in areas which have received heavy rainfall in recent days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Local storm report, Jul 7, 8:44 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
844 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG 4 S ADDISON 42.05N 77.23W
07/07/2021 STEUBEN NY 911 CALL CENTER
MULTIPLE TREES DOWN COUNTY ROUTE 5.
&&Local storm report, Jul 7, 9:09 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
909 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG TOMPKINS CORNERS 42.20N 76.89W
07/07/2021 CHEMUNG NY 911 CALL CENTER
WIRES DOWN ON TREES.
&&
BJGLocal storm report, Jul 7, 9:12 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
912 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG TROY 41.79N 76.79W
07/07/2021 BRADFORD PA 911 CALL CENTER
TREE DOWN BLOCKING ROAD.
&&Local storm report, Jul 7, 9:17 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
917 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG CANTON 41.66N 76.85W
07/07/2021 BRADFORD PA 911 CALL CENTER
TREES DOWN ON WIRES.
&&Special weather statement, Jul 7, 9:57 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Binghamton NY
957 PM EDT Wed Jul 7 2021
NYZ057-PAZ040-080230-
Delaware-Northern Wayne-
957 PM EDT Wed Jul 7 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DELAWARE AND
NORTHERN WAYNE COUNTIES...
At 957 PM EDT, a strong thunderstorm was located near Shehawken, or
17 miles south of Deposit, moving northeast at 30 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Hancock, Starrucca, Hiawatha, Shehawken, Starlight, Equinunk,
Peabrook, Fishs Eddy, Orson and Lake Como.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.
LAT...LON 4186 7514 4185 7514 4184 7513 4174 7539
4181 7547 4185 7548 4204 7522 4189 7507
TIME...MOT...LOC 0157Z 232DEG 24KT 4181 7539
MWGLocal storm report, Jul 7, 10:05 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1005 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG OWEGO 42.10N 76.26W
07/07/2021 TIOGA NY 911 CALL CENTER
TREE DOWN ON VEHICLE. OTHER TREES AND WIRES
DOWN.
&&The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:38 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 67 min |
| Jul 7, 8:50 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Luzerne, Susquehanna, Wyoming | 40 min |
| Jul 7, 9:24 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Lackawanna, Luzerne, Susquehanna, Wyoming | 66 min |
| Jul 7, 9:30 PM EDT | Areal Flood Advisory | BGM | Bradford | 3 hr |
| Jul 7, 9:57 PM EDT | Special Weather Statement | BGM | Wayne | 33 min |
| Jul 7, 10:15 PM EDT | Areal Flood Advisory | BGM | Bradford, Susquehanna | 3 hr |
| Jul 7, 10:29 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Pike, Susquehanna, Wayne, Wyoming | 76 min |
| Jul 7, 10:51 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Susquehanna, Wayne | 2 hr |
| Jul 7, 11:47 PM EDT | Special Weather Statement | BGM | Pike | 28 min |
| Jul 8, 9:33 AM EDT | Flash Flood Watch | BGM | Lackawanna, Pike, Wayne | 25 hr |
| Jul 8, 9:48 AM EDT | Special Weather Statement | BGM | Pike | 42 min |
| Jul 8, 10:16 AM EDT | Areal Flood Advisory | BGM | Pike | 119 min |
| Jul 8, 10:23 AM EDT | Special Weather Statement | BGM | Pike | 37 min |
| Jul 8, 6:29 PM EDT | Special Weather Statement | BGM | Pike | 31 min |
| Jul 8, 7:08 PM EDT | Special Weather Statement | BGM | Wayne | 37 min |
| Jul 8, 7:40 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Susquehanna, Wayne | 75 min |
| Jul 8, 7:44 PM EDT | Areal Flood Advisory | BGM | Pike | 3 hr |
| Jul 7, 8:00 PM EDT | Areal Flood Advisory | BGM | Steuben | 2 hr |
| Jul 7, 8:07 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 38 min |
| Jul 7, 8:21 PM EDT | Flash Flood Warning | BGM | Steuben | 2 hr |
| Jul 7, 8:54 PM EDT | Areal Flood Advisory | BGM | Chemung, Steuben | 119 min |
| Jul 7, 10:41 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 64 min |
| Jul 7, 11:24 PM EDT | Areal Flood Advisory | BGM | Delaware | 99 min |
| Jul 7, 11:33 PM EDT | Areal Flood Advisory | BGM | Sullivan | 93 min |
| Jul 8, 10:57 AM EDT | Special Weather Statement | BGM | Sullivan | 33 min |
| Jul 8, 4:06 PM EDT | Special Weather Statement | BGM | Cayuga | 24 min |
| Jul 8, 4:18 PM EDT | Severe Thunderstorm Warning | BGM | Onondaga | 27 min |
| Jul 8, 4:49 PM EDT | Special Weather Statement | BGM | Oneida | 41 min |
| Jul 8, 7:04 PM EDT | Special Weather Statement | BGM | Madison, Oneida | 41 min |
| Jul 8, 7:30 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 45 min |
| Jul 8, 7:37 PM EDT | Special Weather Statement | BGM | Sullivan | 38 min |
Nearby
Severe Thunderstorm Warnings in New York, 2021Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.